On small amplitude solutions to the generalized boussinesq equations

Yonggeun Cho, Tohru Ozawa

Research output: Contribution to journalArticlepeer-review

44 Citations (Scopus)

Abstract

We study the existence and scattering of global small amplitude solutions to generalized Boussinesq (Bq) and improved modified Boussinesq (imBq) equations with nonlinear term f(u) behaving as a power up as u → 0 in ℝ, n ≥1.

Original languageEnglish
Pages (from-to)691-711
Number of pages21
JournalDiscrete and Continuous Dynamical Systems
Volume17
Issue number4
DOIs
Publication statusPublished - 2007 Apr
Externally publishedYes

Keywords

  • Generalized Bq and imBq equations
  • Global existence
  • Scattering
  • Small amplitude solution

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On small amplitude solutions to the generalized boussinesq equations'. Together they form a unique fingerprint.

Cite this